MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FEMURAL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO FEMURAL TRACKER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 6003-010-000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility the lens of the device was identified to have broken off.No patient involvement or procedural delays were associated with the event as it was identified during service.
 
Additional Manufacturer Narrative
The reported event was confirmed through the visual inspection.Any physical impact to the device can cause the reported event.
 
Event or Problem Description

Brand Name
FEMURAL TRACKER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6331416
Report Number0001811755-2017-00586
Device Sequence Number19086872
Product Code OLO
UDI-Device Identifier04546540246011
UDI-Public(01)04546540246011
Combination Product (Y/N)N
PMA/510(K) Number
K022579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number6003-010-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/18/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/15/2017
Supplement Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1